# SDR DHL2005741602

- Difficulty date: May 13, 2005
- Submitted: June 29, 2005
- Operation: Air carrier
- Aircraft: N741DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21931
- Aircraft time: 46,665 hours, 37,160 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Fusleage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE JACK POINT AT BS 350 ABOVE STR 22R HAS FITTINGS EXFOLIATING AT LWR END.  REMOVED FWD & AFT FITTING AT BS 351 JACKPOINT EVALUATED FITTINGS CORRODED ON 2 EA & FOUND TO BE BEYOND ALLOWABLE LIMITS IAW B727 SRM 51-30-2 & 51-10-1 FIG 1.  LOCATED & DRILLED FASTENERS HOLES IN 2 EA FITTINGS P/N 65-17617-2 PO 5096289 & P/N 65-18693-2 PO 5096289 IAW B727 SRM 51-30-5 FIG 1.  TREATED & PRIMED FITTINGS IAW B727 51-10-2.  INSTALLED 2 EA FITTINGS IAW B727 SRM 51-30-2 FIG 14.
